MathSciNet Relay Station
MathSciNet bibliographic data
MR1148676 (93b:20025) 20C33 (20G05 20J05)
Sin, Peter Extensions of simple modules for ${\rm Sp}\sb 4(2\sp n)$ and ${\rm Suz}(2\sp m)$. Bull. London Math. Soc. 24 (1992), no. 2, 159–164.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement